# SDR SWAA2013041014706

- Difficulty date: March 18, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 31,103 hours, 21,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: PL9911840
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESS COMP ANGLE CRACKED AT BS 114, LONG 1L.  REMOVED AND REPLACED ANGLE IAW SRM AND DWG.
